On characterizations of continuous distributions in terms of…

Emerging


6
Citations
1
Refs
1998
Year
Search Works
Work Details
  • DOI 10.1007/bf02432335
  • OpenAlex ID W2081260669
  • Type Article
  • Language EN
  • Published 01 Dec 1998
  • Volume 92 (4)
  • Pages 4017–4022
  • Source Journal of Mathematical Sciences
  • Publisher Springer Science+Business Media
  • Countries 1
  • Institutions 1
  • Added 10 Oct 2025
  • Updated 07 Sep 2026
MENU
0

On characterizations of continuous distributions in terms of moments of order statistics when the sample size is random

Article 1998 EN Bronze

6

Citations

1

References

2

Authors

0.00

FWCI

Citations by Year
Last 4 years
Topics
Keywords
Authors & Affiliations
2 authors
#AuthorInstitutionsORCID
1 Z. Grudzieú Maria Curie-Skłodowska Univers… (PL) —
2 Dominik Szynal Corresponding Maria Curie-Skłodowska Univers… (PL) —

Data: OpenAlex